test Browse by Author Names Browse by Titles of Works Browse by Subjects of Works Browse by Issue Dates of Works
       

Advanced Search
Home   
 
Browse   
Communities
& Collections
  
Issue Date   
Author   
Title   
Subject   
 
Sign on to:   
Receive email
updates
  
My Account
authorized users
  
Edit Profile   
 
Help   
About T-Space   

T-Space at The University of Toronto Libraries >
University of Toronto at Scarborough >
Computer and Mathematical Science >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1807/9522

Title: Extremal problems for chromatic neighborhood sets
Authors: Kündgen, A.
Molloy, M.
Keywords: Chromatic number
neighborhood
Issue Date: May-2002
Publisher: JOHN WILEY & SONS LTD
Citation: Kundgen, A., Molloy, M. (2002, May).Extremal problems for chromatic neighborhood sets.Journal of Graph Theory, 40(1),pp.68-74
Abstract: The chromatic neighborhood sequence of a graph G is the list of the chromatic numbers of the subgraphs induced by the neighborhoods of the vertices. We study the maximum multiplicity of this sequence, proving, amongst other things, that if a chromatic neighborhood sequence has t distinct values, the largest value being dt, then there is a value with multiplicity at least (unable to display equation). This bound is asymptotically tight
Description: “This is a preprint of an article accepted for publication in [Journal of Graph Theory]  copyright (2002) Wiley Periodicals,Inc.
URI: http://hdl.handle.net/1807/9522
ISSN: 0364-9024
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
extreme problems for chromatic neighbourhood sets.pdf190.8 kBAdobe PDF
View/Open

Items in T-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

uoft